Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: St. John's Wort and low blood pressure

Posted by Cindy on October 25, 1999, at 21:35:37

In reply to St. John's Wort and low blood pressure, posted by Craig on October 24, 1999, at 23:33:32

> Hello, all,
> I was dwelling on the possible past mistakes I've made (again) and realized that I only tried St. John's Wort for a month before giving it up and eventually moving to Prozac. I stopped because it appeared to lower my blood pressure. I would get very dizzy, couldn't work out at the gym, appetite crashed, coffee couldn't save a work day.
> Another reason was a sense of losing touch with excitability and sense of humor. I felt blocked from participating in witty reparte I had always shared with friends and didn't care much about pursuing fun/rewards.
> Similar symptoms came with Prozac, but abated after a month or so.
> My question: Has anyone else felt things side effects on SJW? Did they go away or is there a simple adjunct (Ginko Biloba?) to help with them.
> Craig, I tried St. Johns Wort and I didn't feel any different at all! ginkgo biloba made me feel really restless and made it hard for me to sleep. I'm taking Serzone too and so far just love it compared with the ssri's I was on. How do you like Serzone?--Cindy
> It may be academic, seeing as I'm just trying Serzone now and intend to stick with it, but this question has dogged me and no one else seems to be able to relate with me on this.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Cindy thread:13820